Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I wonder if that's why it's called the Funny Farm? Mitch

Posted by Drexxie on August 6, 2001, at 11:22:54

In reply to Re: I wonder if that's why it's called the Funny Farm? Drexxie, posted by Mitch on August 5, 2001, at 9:43:43

Mitch,

Great information you gave me! Thanks! You're right re the Celexa; I'm taking mgs day, actually (plus numerous other drugs).

What's most interesting to me, is that since I have been taking Adderall 60mgs day, my out-of-control laughing has lessened, much as did yours!

I'm soon to be tapering off of my ADs, both Celexa and Wellbutrin. Perhaps, the Luvox is something I should ask my doctor to consider when writing me new ADs (Another one that has been recommended is Provigil.).

As I'm currently tapering switching my nightyly dose of Dexedrine to Desoxyn, it'll probably take a while before I get all the changes in play. Nevertheless, it sounds as though I might be having less problem with the "laughing attacks."

I'm never to certain, however, as these "attacks" have been a concern of mine, even before beginning any type of medication. Consequently, it very well may be that I've just some out-of-control, goofy sense of humor. Even if so, it's a good thing there are meds which can help keep things a little less embarrassing when some odd thing does strike me as "funny" (grin).

Best Wishes! (big smile)
-Drexxie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Drexxie thread:20862
URL: http://www.dr-bob.org/babble/20010804/msgs/73779.html